# SDR AALA951446

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Union Tee
- Part number: AS1005D101006
- Condition: Broken
- Location: Nr 1 Hyd System
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT NR 0393 - DURING DESCENT INTO ORD, LOST ALL HYDRAULIC FLUID IN SYSTEM 1.  ACCOMPLISHED ALTERNATE LANDING GEAR AND FLAP EXTENSIONS AND AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED BROKEN 'T' FITTING UNDER CABIN FLOOR FOR HYDRAULIC SYSTEM 1.  SERVICED HYDRAULIC SYSTEM AND ACCOMPLISHED LEAK CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
